# SDR DALA2025080105786

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 61,061 hours, 31,442 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SHEAR TIE LOCATED FR30 AND BTW STR41R TO STR42R IN FWD CARGO COMPARTMENT.   REPLACED SHEAR TIE AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11.
